# SDR AALA202506063703

- Difficulty date: May 21, 2025
- Submitted: June 7, 2025
- Operation: Air carrier
- Aircraft: N839NN
- Make and model: Boeing 737823
- Aircraft serial: 29557
- Aircraft time: 43,945 hours, 18,746 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT ENTRY DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED CENTERING GUIDE BEARING TRACK FITTING HAS A GOUGE, AT THE LOWER EDGE. REMOVED AND REPLACED AFT ENTRY DOOR FUSELAGE CUTOUT AFT FRAME-MOUNTED CENTERING GUIDE BEARING TRACK. PER B737NG SRM 51-40-02.
